MathSciNet Relay Station
MathSciNet bibliographic data
MR1501861 42C05 (30C35 33C45)
Szegö, Gabriel Correction to the paper: "A problem concerning orthogonal polynomials'' [Trans. Amer. Math. Soc. 37 (1935), no. 1, 196–206; 1501782]. Trans. Amer. Math. Soc. 39 (1936), no. 3, 500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement